Rationality and explanation in economics

Hargreaves Heap, Shaun (2011) Rationality and explanation in economics. Journal of Economic Methodology, 18 (3). pp. 297-301. ISSN 1350-178X

Full text not available from this repository.
Item Type: Article
Faculty \ School: Faculty of Social Sciences > School of Economics
Depositing User: Julie Frith
Date Deposited: 10 Feb 2012 12:22
Last Modified: 28 Jul 2020 23:27
URI: https://ueaeprints.uea.ac.uk/id/eprint/37013
DOI: 10.1080/1350178X.2011.611030

Actions (login required)

View Item View Item